Economics at your fingertips  

Annals of the Institute of Statistical Mathematics

1949 - 2020

Current editor(s): Tomoyuki Higuchi

The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

2020, volume 72, issue 3

On univariate slash distributions, continuous and discrete pp. 645-657 Downloads
M. C. Jones
Properization: constructing proper scoring rules via Bayes acts pp. 659-673 Downloads
Jonas R. Brehmer and Tilmann Gneiting
Poisson source localization on the plane: change-point case pp. 675-698 Downloads
C. Farinetto, Yu. A. Kutoyants and A. Top
Estimation and hypothesis test for partial linear single-index multiplicative models pp. 699-740 Downloads
Jun Zhang, Xia Cui and Heng Peng
More good news on the HKM test for multivariate reflected symmetry about an unknown centre pp. 741-770 Downloads
Norbert Henze and Celeste Mayer
Nonparametric estimation of the cross ratio function pp. 771-801 Downloads
Steven Abrams, Paul Janssen, Jan Swanepoel and Noël Veraverbeke
Semiparametric Bayesian multiple imputation for regression models with missing mixed continuous–discrete covariates pp. 803-825 Downloads
Ryo Kato and Takahiro Hoshino
Nonparametric variable selection and its application to additive models pp. 827-854 Downloads
Zhenghui Feng, Lu Lin, Ruoqing Zhu and Lixing Zhu
Robust estimation in single-index models when the errors have a unimodal density with unknown nuisance parameter pp. 855-893 Downloads
Claudio Agostinelli, Ana M. Bianco and Graciela Boente

2020, volume 72, issue 2

Strong model dependence in statistical analysis: goodness of fit is not enough for model choice pp. 329-352 Downloads
John Copas and Shinto Eguchi
Sharp oracle inequalities for low-complexity priors pp. 353-397 Downloads
Tung Duy Luu, Jalal Fadili and Christophe Chesneau
On the limiting distribution of sample central moments pp. 399-425 Downloads
Georgios Afendras, Nickos Papadatos and Violetta E. Piperigou
Error density estimation in high-dimensional sparse linear model pp. 427-449 Downloads
Feng Zou and Hengjian Cui
A test for the presence of stochastic ordering under censoring: the k-sample case pp. 451-470 Downloads
Hammou El Barmi
Convergence rates for kernel regression in infinite-dimensional spaces pp. 471-509 Downloads
Joydeep Chowdhury and Probal Chaudhuri
Theoretical properties of bandwidth selectors for kernel density estimation on the circle pp. 511-530 Downloads
Yasuhito Tsuruta and Masahiko Sagae
Conditional waiting time distributions of runs and patterns and their applications pp. 531-543 Downloads
Tung-Lung Wu
Particle-based online estimation of tangent filters with application to parameter estimation in nonlinear state-space models pp. 545-576 Downloads
Jimmy Olsson and Johan Westerborn Alenlöv
Semiparametric M-estimation with non-smooth criterion functions pp. 577-605 Downloads
Laurent Delsol and Ingrid Van Keilegom
Spatially homogeneous copulas pp. 607-626 Downloads
Fabrizio Durante, Juan Fernández Sánchez and Wolfgang Trutschnig
On principal components regression with Hilbertian predictors pp. 627-644 Downloads
Ben Jones and Andreas Artemiou

2020, volume 72, issue 1

Bayesian forecasting of multivariate time series: scalability, structure uncertainty and decisions pp. 1-31 Downloads
Mike West
Discussion of “Bayesian forecasting of multivariate time series: scalability, structure uncertainty and decisions” pp. 33-36 Downloads
Jouchi Nakajima
Discussion of “Bayesian forecasting of multivariate time series: scalability, structure uncertainty and decisions” pp. 37-39 Downloads
Chris Glynn
Reply to Discussion of “Bayesian forecasting of multivariate time series: scalability, structure uncertainty and decisions” pp. 41-44 Downloads
Mike West
Discovering model structure for partially linear models pp. 45-63 Downloads
Xin He and Junhui Wang
A two-stage sequential conditional selection approach to sparse high-dimensional multivariate regression models pp. 65-90 Downloads
Zehua Chen and Yiwei Jiang
An empirical likelihood approach under cluster sampling with missing observations pp. 91-121 Downloads
Yves G. Berger
Estimating quantiles in imperfect simulation models using conditional density estimation pp. 123-155 Downloads
Michael Kohler and Adam Krzyżak
Inference on a distribution function from ranked set samples pp. 157-185 Downloads
Lutz Dümbgen and Ehsan Zamanzade
New kernel estimators of the hazard ratio and their asymptotic properties pp. 187-211 Downloads
Taku Moriyama and Yoshihiko Maesono
Marginal quantile regression for varying coefficient models with longitudinal data pp. 213-234 Downloads
Weihua Zhao, Weiping Zhang and Heng Lian
Sequential fixed accuracy estimation for nonstationary autoregressive processes pp. 235-264 Downloads
Victor Konev and Bogdan Nazarenko
Semiparametric quantile regression with random censoring pp. 265-295 Downloads
Francesco Bravo
Asymptotic theory of the adaptive Sparse Group Lasso pp. 297-328 Downloads
Benjamin Poignard

2019, volume 71, issue 5

Joint feature screening for ultra-high-dimensional sparse additive hazards model by the sparsity-restricted pseudo-score estimator pp. 1007-1031 Downloads
Xiaolin Chen, Yi Liu and Qihua Wang
CUSUM test for general nonlinear integer-valued GARCH models: comparison study pp. 1033-1057 Downloads
Youngmi Lee and Sangyeol Lee
Modified residual CUSUM test for location-scale time series models with heteroscedasticity pp. 1059-1091 Downloads
Haejune Oh and Sangyeol Lee
On Hodges’ superefficiency and merits of oracle property in model selection pp. 1093-1119 Downloads
Xianyi Wu and Xian Zhou
Maximum likelihood estimation of autoregressive models with a near unit root and Cauchy errors pp. 1121-1142 Downloads
Jungjun Choi and In Choi
The Berry–Esseen bounds of the weighted estimator in a nonparametric regression model pp. 1143-1162 Downloads
Xuejun Wang, Yi Wu and Shuhe Hu
Quantile estimations via modified Cholesky decomposition for longitudinal single-index models pp. 1163-1199 Downloads
Jing Lv and Chaohui Guo
Semiparametric estimation in regression with missing covariates using single-index models pp. 1201-1232 Downloads
Zhuoer Sun and Suojin Wang
On the strong universal consistency of local averaging regression estimates pp. 1233-1263 Downloads
Matthias Hansmann, Michael Kohler and Harro Walk
Correction to: On the strong universal consistency of local averaging regression estimates pp. 1265-1269 Downloads
Matthias Hansmann, Michael Kohler and Harro Walk
A recursive point process model for infectious diseases pp. 1271-1287 Downloads
Frederic Paik Schoenberg, Marc Hoffmann and Ryan J. Harrigan
Robust statistical inference based on the C-divergence family pp. 1289-1322 Downloads
Avijit Maji, Abhik Ghosh, Ayanendranath Basu and Leandro Pardo

2019, volume 71, issue 4

Asymptotic properties of the realized skewness and related statistics pp. 703-741 Downloads
Yuta Koike and Zhi Liu
Robust functional estimation in the multivariate partial linear model pp. 743-770 Downloads
Michael Levine
Asymptotic properties of parallel Bayesian kernel density estimators pp. 771-810 Downloads
Alexey Miroshnikov and Evgeny Savelev
Weighted allocations, their concomitant-based estimators, and asymptotics pp. 811-835 Downloads
Nadezhda Gribkova and Ričardas Zitikis
Bias reduction using surrogate endpoints as auxiliary variables pp. 837-852 Downloads
Yoshiharu Takagi and Yutaka Kano
Unified estimation of densities on bounded and unbounded domains pp. 853-887 Downloads
Kairat Mynbaev and Carlos Martins-Filho
Dimension reduction for kernel-assisted M-estimators with missing response at random pp. 889-910 Downloads
Lei Wang
Limiting distributions of likelihood ratio test for independence of components for high-dimensional normal vectors pp. 911-946 Downloads
Yongcheng Qi, Fang Wang and Lin Zhang
Test for tail index constancy of GARCH innovations based on conditional volatility pp. 947-981 Downloads
Moosup Kim and Sangyeol Lee
Simultaneous confidence bands for the distribution function of a finite population in stratified sampling pp. 983-1005 Downloads
Lijie Gu, Suojin Wang and Lijian Yang

2019, volume 71, issue 3

Distance-based classifier by data transformation for high-dimension, strongly spiked eigenvalue models pp. 473-503 Downloads
Makoto Aoshima and Kazuyoshi Yata
Testing homogeneity of proportions from sparse binomial data with a large number of groups pp. 505-535 Downloads
Junyong Park
Reliability analysis of a k-out-of-n:F system under a linear degradation model with calibrations pp. 537-552 Downloads
Ensiyeh Nezakati, Mostafa Razmkhah and Firoozeh Haghighi
Regression estimation under strong mixing data pp. 553-576 Downloads
Huijun Guo and Youming Liu
M-based simultaneous inference for the mean function of functional data pp. 577-598 Downloads
Italo R. Lima, Guanqun Cao and Nedret Billor
Testing for a $$\delta $$ δ -neighborhood of a generalized Pareto copula pp. 599-626 Downloads
Stefan Aulbach, Michael Falk and Timo Fuller
Statistical inference based on bridge divergences pp. 627-656 Downloads
Arun Kumar Kuchibhotla, Somabha Mukherjee and Ayanendranath Basu
Spline estimator for ultra-high dimensional partially linear varying coefficient models pp. 657-677 Downloads
Zhaoliang Wang, Liugen Xue, Gaorong Li and Fei Lu
Semiparametric generalized exponential frailty model for clustered survival data pp. 679-701 Downloads
Wagner Barreto-Souza and Vinícius Diniz Mayrink

2019, volume 71, issue 2

AIC for the non-concave penalized likelihood method pp. 247-274 Downloads
Yuta Umezu, Yusuke Shimizu, Hiroki Masuda and Yoshiyuki Ninomiya
Frequentist model averaging for threshold models pp. 275-306 Downloads
Yan Gao, Xinyu Zhang, Shouyang Wang, Terence Tai Leung Chong and Guohua Zou
Waiting time for consecutive repetitions of a pattern and related distributions pp. 307-325 Downloads
Sigeo Aki
Testing in nonparametric ANCOVA model based on ridit reliability functional pp. 327-364 Downloads
Debajit Chatterjee and Uttam Bandyopadhyay
Weighted estimating equations for additive hazards models with missing covariates pp. 365-387 Downloads
Lihong Qi, Xu Zhang, Yanqing Sun, Lu Wang and Yichuan Zhao
A generalized urn with multiple drawing and random addition pp. 389-408 Downloads
Aguech Rafik, Lasmar Nabil and Selmi Olfa
Penalized expectile regression: an alternative to penalized quantile regression pp. 409-438 Downloads
Lina Liao, Cheolwoo Park and Hosik Choi
Wishart exponential families on cones related to tridiagonal matrices pp. 439-471 Downloads
Piotr Graczyk, Hideyuki Ishi and Salha Mamane

2019, volume 71, issue 1

Semiparametric efficient estimators in heteroscedastic error models pp. 1-28 Downloads
Mijeong Kim and Yanyuan Ma
Sobolev-Hermite versus Sobolev nonparametric density estimation on $${\mathbb {R}}$$ R pp. 29-62 Downloads
Denis Belomestny, Fabienne Comte and Valentine Genon-Catalot
Two-stage cluster samples with ranked set sampling designs pp. 63-91 Downloads
Omer Ozturk
Pseudo-Gibbs sampler for discrete conditional distributions pp. 93-105 Downloads
Kun-Lin Kuo and Yuchung J. Wang
On estimation of surrogate models for multivariate computer experiments pp. 107-136 Downloads
Benedikt Bauer, Felix Heimrich, Michael Kohler and Adam Krzyżak
A class of uniform tests for goodness-of-fit of the multivariate $$L_p$$ L p -norm spherical distributions and the $$l_p$$ l p -norm symmetric distributions pp. 137-162 Downloads
Jiajuan Liang, Kai Wang Ng and Guoliang Tian
An asymptotic expansion for the normalizing constant of the Conway–Maxwell–Poisson distribution pp. 163-180 Downloads
Robert E. Gaunt, Satish Iyengar, Adri B. Olde Daalhuis and Burcin Simsek
Inference about the slope in linear regression: an empirical likelihood approach pp. 181-211 Downloads
Ursula U. Müller, Hanxiang Peng and Anton Schick
Bootstrapping the Kaplan–Meier estimator on the whole line pp. 213-246 Downloads
Dennis Dobler
Page updated 2020-05-25